MathSciNet Relay Station
MathSciNet bibliographic data
MR1120679 (92f:32024) 32F15 (32A07 32M05)
Bedford, Eric; Pinchuk, Sergey Domains in ${\bf C}\sp {n+1}$ with noncompact automorphism group. J. Geom. Anal. 1 (1991), no. 3, 165–191.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement